Monday, April 5, 2010

Wow

So I tend to forget that I have this thing.

Well on March 19th I took my last dose of Morphine, which I used for my pain control. I was scared of what would happen to me during this detox process and God worked a miracle in me. I had little to no withdrawal symptoms. The worst that happened to me was a headache that turned into a migraine.
For those who don't know most people who go off morphine get shakes, puking and etc. I had none of that. Also as the same time I came off Cymbalta and other meds, kinda exciting.

Now you are wondering if your off pain meds do you feel better? Yes and no. I am in pain but I just have to deal with it. My temper is increased and I know this and am cautious. My speech has gone some as well. Why? Well imagine you have a 4yr old constantly bugging you non stop, your speech would be impaired too. The 4yr old is my pain. I just deal. God will get me through this.

EDIT- To answer your question Sonja, no I wont be going back onto pain meds. I don't plan on going back them for the long run. Just take it day by day.

2 comments:

nikeathena said...

I'm so glad to hear your detox went smoothly. What a miracle! Still praying for you...

Sonja said...

Lois, I am so glad that you are doing well still. God is awesome!
When you get insurance again are you going to be taking these medications again? Or, after this experience, are you okay without?